# SDR CALA9800018

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 2710 · Aileron Control System
- Part: Control Module
- Part number: 6595600642
- Condition: Leaking
- Location: Aileron
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

THE A-SYSTEM HYDRAULIC OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF WHILE CLIMBING THROUGH 6000 FEET.  A MINUTE LATER, THE A-HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  THE HYDRAULIC FAILURE CHECKLIST WAS PERFORMED, FUEL WAS DUMPED, AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND AILERON CONTROL MODULE LEAKING.  THE AILERON CONTROL MODULE WAS REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
